zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Common fixed point of mappings satisfying (E.A) property in generalized metric spaces. (English) Zbl 1244.54083
Summary: In this paper, using the setting of generalized metric spaces, the existence of unique common fixed points is established for mappings satisfying the (E.A)-property under a generalized strict contractive condition, as well as under some generalized contractions. Obtained results are proper extensions of the existing ones in metric spaces. We also provide examples to support the concepts and results presented herein.
MSC:
54H25Fixed-point and coincidence theorems in topological spaces
References:
[1]Aamri, M.; El Moutawakil, D.: Some new common fixed point theorems under strict contractive conditions, J. math. Anal. appl. 270, 181-188 (2002) · Zbl 1008.54030 · doi:10.1016/S0022-247X(02)00059-8
[2]Abbas, M.; Rhoades, B. E.: Common fixed point results for non-commuting mappings without continuity in generalized metric spaces, Appl. math. Comput. 215, 262-269 (2009) · Zbl 1185.54037 · doi:10.1016/j.amc.2009.04.085
[3]Abbas, M.; Nazir, T.; Radenović, S.: Some periodic point results in generalized metric spaces, Appl. math. Comput. 217, 4094-4099 (2010) · Zbl 1210.54049 · doi:10.1016/j.amc.2010.10.026
[4]Abbas, M.; Khan, A. R.; Nazir, T.: Coupled common fixed point results in two generalized metric spaces, Appl. math. Comput. 217, 6328-6336 (2011) · Zbl 1210.54048 · doi:10.1016/j.amc.2011.01.006
[5]M. Abbas, S.H. Khan, T. Nazir, Common fixed points of R-weakly commuting maps in generalized metric space, Fixed Point Theory and Applications (2011) 2011:41.
[6]Aydi, H.; Damjanovic, B.; Sametc, B.; Shatanawi, W.: Coupled fixed point theorems for nonlinear contractions in partially ordered G-metric spaces, Math. comput. Model. 54, 2443-2450 (2011)
[7]Babu, G. V. R.; Negas, A. G.: A common fixed point theorem for weakly compatible mappings, Appl. math. E-notes 10, 167-174 (2010) · Zbl 1231.54018 · doi:emis:journals/AMEN/2010/2010.htm
[8]Beg, I.; Abbas, M.: Coincidence and common fixed points of noncompatible maps, J. appl. Math. & inform. 29, 743-752 (2011)
[9]Choudhury, B. S.; Maity, P.: Coupled fixed point results in generalized metric spaces, Mathe. comput. Model. 54, 73-79 (2011) · Zbl 1225.54016 · doi:10.1016/j.mcm.2011.01.036
[10]Cho, S. H.; Bae, J. S.: Common fixed point theorems for mappings satisfying property (E.A) on cone metric spaces, Mathe. comput. Model. 53, 945-951 (2011) · Zbl 1217.54040 · doi:10.1016/j.mcm.2010.11.002
[11]R. Chugh, T. Kadian, A. Rani and B.E. Rhoades, Property P in G-metric spaces, Fixed Point Theor. Appl. (2010) Article ID 401684. · Zbl 1203.54037 · doi:10.1155/2010/401684
[12]Jungck, G.: Common fixed points for noncontinuous nonself mappings on nonnumeric spaces, Far east J. Math. sci. 4, No. 2, 199-221 (1996) · Zbl 0928.54043
[13]Mustafa, Z.; Khandaqji, M.; Shatanawi, W.: Fixed point results on complete G-metric spaces, Studia scientiarum mathematicarum hungarica 48, No. 3, 304-319 (2011)
[14]Z. Mustafa, B. Sims, Some remarks concerning D-metric spaces, Proc. Int. Conf. on Fixed Point Theory and Applications, Valencia (Spain), July (2003), 189-198. · Zbl 1079.54017
[15]Mustafa, Z.; Sims, B.: A new approach to generalized metric spaces, J. of nonlinear convex anal. 7, No. 2, 289-297 (2006) · Zbl 1111.54025
[16]Z. Mustafa, H. Obiedat, F. Awawdeh, Some fixed point theorem for mapping on complete G-metric spaces, Fixed Point Theor. Appl. (2008) Article ID 189870. · Zbl 1148.54336 · doi:10.1155/2008/189870
[17]Z. Mustafa and B. Sims, Fixed point theorems for contractive mapping in complete G-metric spaces, Fixed Point Theor. Appl. (2009) Article ID 917175. · Zbl 1179.54067 · doi:10.1155/2009/917175
[18]Z. Mustafa, W. Shatanawi, M. Bataineh, Existence of fixed point results in G-metric spaces, Int. J. Math. Math. Sci. (2009) Article ID 283028. · Zbl 1179.54066 · doi:10.1155/2009/283028
[19]Mustafa, Z.; Awawdeh, F.; Shatanawi, W.: Fixed point theorem for expansive mappings in G-metric spaces, Int. J. Contemp. math. Sci. 5, 2463-2472 (2010)
[20]Saadati, R.; Vaezpour, S. M.; Vetro, P.; Rhoades, B. E.: Fixed point theorems in generalized partially ordered G-metric spaces, Mathe. comput. Model. 52, 797-801 (2010) · Zbl 1202.54042 · doi:10.1016/j.mcm.2010.05.009
[21]Sessa, S.: On a weak commutativity condition of mappings in fixed point considerations, Publ. inst. Math. (Beograd) 32, 149-153 (1982) · Zbl 0523.54030
[22]W. Shatanawi, Fixed point theory for contractive mappings satisfying-maps in G-metric spaces, Fixed Point Theor. Appl. (2010) Article ID 181650. · Zbl 1204.54039 · doi:10.1155/2010/181650
[23]W. Shatanawi, Some fixed point theorems in ordered G-metric spaces and applications, Abstr. Appl. Anal. (2011), Article ID 126205. · Zbl 1217.54057 · doi:10.1155/2011/126205